# SDR UALA2009120203715

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 66,100 hours, 21,434 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771001
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  EMERGENCY EXIT LIGHT LENS FROM DOOR 1L-R AREA IS OUT OF POSITION.  SECURED LIGHT LENS.  CHECKS OKAY.
